| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Torn Material (3024)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/13/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Visual inspection of the returned product found no visible damage to the lens.The lens was returned in vial in liquid.(b)(4).
Event or Problem Description
The reporter stated the surgeon inserted a 13.2mm micl13.2 implantable collamer lens, -14.0 diopter, in the patient's eye and the haptic broke.The lens was removed within the same surgery with no patient injury.The backup lens was implanted.The reporter stated the cause of the event was due to the surgeon improperly loaded the lens.